# SDR COM60427

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Ind
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLIGHT SPOILERS AND GROUND SPOILERS FAULT MESSAGE ON EICAS.  MAINTENANCE COULD NOT DUPLICATE.  SYSTEM TEST NORMAL, NO FAULT CODES.
